# SDR UALA2012021300822

- Difficulty date: February 11, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,789 hours, 12,988 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF RT OFF WING ESCAPE SLIDE TROUBLESHOOTING REMOVED BATTERY FROM RT EMERGENCY BATTERY PACK M00732.  INSTALLED BATTERY PACK FROM OFF WING ESCAPE SLIDE POSITION PER MM.  EMERGENCY LIGHT TEST NORMAL.  CARRIED OUT INSPECTION OF ITEM REF MM, ALL SATIS.  ACCOMPLISH NON-RII INSPECTION OF AMIS ITEM 7892011 :INSTALLED BATTERY PACK FROM OFF WING ESCAPE SLIDE POSITION PER MM.
